Vol. 6, No. 4, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Sharp weighted bounds involving $A_{\infty}$

Tuomas Hytönen and Carlos Pérez

Vol. 6 (2013), No. 4, 777–818
Abstract

We improve on several weighted inequalities of recent interest by replacing a part of the Ap bounds by weaker A estimates involving Wilson’s A constant

[w]A := sup Q 1 w(Q)QM(wχQ).

In particular, we show the following improvement of the first author’s A2 theorem for Calderón–Zygmund operators T:

T(L2(w)) cT[w]A212([w] A + [w1] A)12.

Corresponding Ap type results are obtained from a new extrapolation theorem with appropriate mixed Ap-A bounds. This uses new two-weight estimates for the maximal function, which improve on Buckley’s classical bound.

We also derive mixed A1-A type results of Lerner, Ombrosi and Pérez (2009) of the form

T(Lp(w)) cpp[w] A11p([w] A)1p ,1 < p < , TfL1,(w) c[w]A1 log(e + [w]A)f L1(w).

An estimate dual to the last one is also found, as well as new bounds for commutators of singular integrals.

Keywords
weighted norm inequalities, $A_p$ weights, sharp estimates, maximal function, Calderón–Zygmund operators
Mathematical Subject Classification 2010
Primary: 42B25
Secondary: 42B20, 42B35
Milestones
Received: 29 July 2011
Revised: 18 November 2011
Accepted: 19 November 2011
Published: 21 August 2013
Authors
Tuomas Hytönen
Department of Mathematics and Statistics
University of Helsinki
P.O. Box 68
FI-00014 Helsinki
Finland
Carlos Pérez
Departamento de Análisis Matemático
Facultad de Matemáticas
Universidad De Sevilla
41080 Sevilla
Spain